Red Hot researchers spice up Chilli ME Challenge — Live!
Watch renowned researchers Drs. Ian Lipkin and Mady Hornig take the Chilli ME Challenge, LIVE from New York by webcast this coming Wednesday, 1st July at 1 p.m. EST.
Discuss the article on the Forums.

ears feel blocked and muffled - help

Discussion in 'General ME/CFS Discussion' started by golden, Mar 16, 2013.

  1. Allyson

    Allyson

    Messages:
    1,684
    Likes:
    679
    Australia, Melbourne
    glad to hear Golden - mine has issipated aturally but just comes bck form time to time - not sure why - after swmming I can understand but after pilates - not sure why - right ear only !
     
  2. Asklipia

    Asklipia Senior Member

    Messages:
    791
    Likes:
    967
  3. beaker

    beaker ME/cfs 1986

    Messages:
    773
    Likes:
    1,826
    USA

    First, definitely agree with others to check w/ dr. to see if blocked and to get flushed if needed ( or do at home if you feel comfortable doing so)

    If not consider being evaluated for TMJD. I have the sensation you describe, it is from TMJD. The inflammation from it can be so severe that it can cause terrible earaches and add to your headaches ( am assuming headaches as seems *most* me/cfs patients have one or more kinds of headaches going on all the time )

    good luck !
     
  4. Allyson

    Allyson

    Messages:
    1,684
    Likes:
    679
    Australia, Melbourne
     
  5. I have this, but have never found a medical provider that knew what it was.
     
  6. halcyon

    halcyon Senior Member

    Messages:
    1,828
    Likes:
    3,728
    I've had this since ME onset, a full, blocked up feeling, plus the usual tinnitus/hyperacusis/dizziness that comes along with ME. My best guess about what it is in my case (not having asked a doctor about it yet) is secondary endolymphatic hydrops.
     
  7. MeSci

    MeSci ME/CFS since 1995; activity level 6?

    Messages:
    7,324
    Likes:
    10,595
    Cornwall, UK
    I get blocked ears mainly due to taking the anti-hypertensive drug Nebivolol. I am keeping it reasonably at bay by doing the Valsalva manoeuvre every day - several times some days.

    I did used to get it before I started taking Nebivolol as well - cause unknown. Maybe my previous anti-hypertensive?
     

See more popular forum discussions.

Share This Page